Recueil Mathématique (Nouvelle série)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 3(45), Number 1, Pages 219–223 (Mi msb5665)  

Sur l'uniformisation des complémentaires analytiques

A. Liapounoff


Full text: PDF file (404 kB)

Bibliographic databases:
Received: 25.05.1937

Citation: A. Liapounoff, “Sur l'uniformisation des complémentaires analytiques”, Rec. Math. [Mat. Sbornik] N.S., 3(45):1 (1938), 219–223

Citation in format AMSBIB
\Bibitem{Lia38}
\by A.~Liapounoff
\paper Sur l'uniformisation des compl\'ementaires analytiques
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 3(45)
\issue 1
\pages 219--223
\mathnet{http://mi.mathnet.ru/msb5665}
\zmath{https://zbmath.org/?q=an:0018.34701|64.1009.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5665
  • http://mi.mathnet.ru/eng/msb/v45/i1/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:145
    Full text:72

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022